Jump to content





- - - - -

Is It In My Head?


  • Please log in to reply
6 replies to this topic

#1 kaidone

kaidone

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 24 November 2015 - 08:24 AM

Hi all,

Recently a gym buddy was talking about this supplement 'Ostarine' as a fat burner and said it works wonders ect ect, I got hold of some did 0 research and started putting it into my body i then decided to research it a week after taking it like an idiot instead of beforehand :(.

Anyway i instantly stopped taking it as i would like to get the most out of my natural system first and now i am really struggling to get an erection i also have puffy nipples which seem to slowly be going away maybe?

Anyway what i was wanting to ask would a week of 30mg ostarine affect me in anyway what so ever or is it in my head with the erection thing i didn't have a pct as i didn't know i needed one.

Will i have fucked my natural test in anyway?

I have ordered a testosterone booster with daa in it just to be safe, i stopped taking ostarine a week ago and erections aren't nearly as hard as they used to be, will i still gain naturally as if i had never taken them with it being only a week?

thank you for taking time to read :)



#2 getbiggg16

getbiggg16

    Senior Member

  • Members
  • 456 posts

Posted 24 November 2015 - 08:56 AM

Yea you're really overthinking it lol. Ostarine is very mild... plus one week of pretty much anything won't have much negative impacts. Stop the ostarine and go about your normal business... you'll be fine


  • kaidone likes this

#3 kaidone

kaidone

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 24 November 2015 - 09:30 AM

Yea you're really overthinking it lol. Ostarine is very mild... plus one week of pretty much anything won't have much negative impacts. Stop the ostarine and go about your normal business... you'll be fine

I think i am just after some re assurance, it didn't help that i did 0 research on the thing before i put it into my body and freaked when i realised it was hormonal, i do wish to use something in the future maybe when im 30+ just want to get the best out of my natural ability first :)



#4 Muscle-Addict83

Muscle-Addict83

    Celtic Labs Rep

  • Reps
  • 2,767 posts

Posted 24 November 2015 - 02:58 PM

You're freaking yourself out and your body us acting in kind. One week Osta will not jack things up like that.
PHF Rephttp://www.phfsupplements.com<p>


Truenutrition.com discount code:JMS105

#5 spinyvegeta

spinyvegeta

    PHF Rep

  • Reps
  • 7,969 posts

Posted 24 November 2015 - 04:21 PM

Osta is ginger beer

#6 reese617

reese617

    Newbie

  • Members
  • Pip
  • 5 posts

Posted 27 November 2015 - 10:41 PM

osta did the same thing to me - after 8 days on - NO sex drive ... nipples were fine though... I quit using it... im on 300mg test cyp for the past couple months and everything was fine til I used this garbage mk2866 - so explain it????

 

so don't think this cant happen .....

 

I was also taking a stack of lgd,AND MK 677... QUIT USING ALL OF IT..



#7 poopypants

poopypants

    Anabolic Poo!

  • Members
  • 5,126 posts

Posted 28 November 2015 - 11:04 PM

Even if it could have a negative impact that quickly, it would right itself almost as quickly as well.

Taking something like daa is not the route I would go unless you've already ran daa in the past with good results as it can increase steroidogenesis in general. A mild AI would be my suggested route, but again, I think just riding it out is your best bet.

Get some cialis in the meantime.
Luuurkin...




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users